×

A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation. (English) Zbl 0957.39008

Let \(V\) be a normed vector space and \(X\) a Banach space, and let \(f,g,h: V\to X\). The authors prove that the Pexider equation \[ f(x+y)= g(x)+h(y) \] is stable in the following sense: If there exists a real number \(p\neq 1\), such that \[ \bigl\|f(x+y)- g(x)-h(y) \bigr\|\leq\|x \|^p+ \|y\|^p \] for all \(x,y\in V\setminus \{0\}\), then there exists exactly one additive map \(T:V\to X\) such that \[ \bigl\|f(x)- T(x)-f(0) \bigr\|\leq C(p)\|x\|^p \] for all \(x\in V\). Here \(C(p)\) is a certain specified constant.

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gajda, Z., On the stability of additive mappings, Int. J. math. math. sci., 14, 431-434, (1991) · Zbl 0739.39013
[2] Găvruta, P., A generalization of the hyers – ulam – rassias stability of approximately additive mappings, J. math. anal. appl., 184, 431-436, (1994) · Zbl 0818.46043
[3] Glowacki, E.; Kominek, Z., On stability of the Pexider equation on semigroups, (), 111-116 · Zbl 0844.39009
[4] Hyers, D.H., On the stability of the linear functional equation, Proc. nat. acad. sci. U.S.A., 27, 222-224, (1941) · Zbl 0061.26403
[5] Hyers, D.H.; Isac, G.; Rassias, Th.M., Stability of functional equations in several variables, (1998), Birkhäuser Basel · Zbl 0894.39012
[6] Isac, G.; Rassias, Th.M., On the hyers – ulam stability of ψ-additive mappings, J. approx. theory, 72, 131-137, (1993) · Zbl 0770.41018
[7] Jun, K.W.; Shin, D.S.; Kim, B.D., On hyers – ulam – rassias stability of the Pexider equation, J. math. anal. appl., 239, 20-29, (1999) · Zbl 0940.39021
[8] Jung, S.-M., On the hyers – ulam – rassias stability of approximately additive mappings, J. math. anal. appl., 204, 221-226, (1996) · Zbl 0888.46018
[9] Lee, Y.H.; Jun, K.W., A generalization of the hyers – ulam – rassias stability of Jensen’s equation, J. math. anal. appl., 238, 305-315, (1999) · Zbl 0933.39053
[10] Lee, Y.H.; Jun, K.W., On the stability of approximately additive mappings, Proc. amer. math. soc., 128, 1361-1369, (2000) · Zbl 0961.47039
[11] Rassias, Th.M., On the stability of the linear mapping in Banach spaces, Proc. amer. math. soc., 72, 297-300, (1978) · Zbl 0398.47040
[12] Rassias, Th.M., On a modified myers – ulam sequence, J. math. anal. appl., 158, 106-113, (1991) · Zbl 0746.46038
[13] Th. M. Rassias, On the stability of the quadratic functional equation, Mathematica, to appear. · Zbl 1281.39036
[14] Th. M. Rassias, On the stability of functional equations originated by a problem of Ulam sequence, Studia Univ. “Babes-Bolyai”, to appear.
[15] Rassias, Th.M.; S̆emrl, P., On the behavior of mappings which does not satisfy hyers – ulam stability, Proc. amer. math. soc., 114, 989-993, (1992) · Zbl 0761.47004
[16] Ulam, S.M., Chap. VI, Problems in modern mathematics, (1960), Wiley New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.